MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7134
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.During an emergent treatment procedure of a chronic totally occluded target lesion, a 2.00mm x 20mm emerge balloon catheter was advanced for dilation.However, it was noted that the shaft broke while withdrawing the balloon.The procedure was completed with multiple balloons and the implantation of three stents.No patient complications were reported.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8126048
Report Number2134265-2018-63358
Device Sequence Number1630755
Product Code LOX
UDI-Device Identifier08714729806301
UDI-Public08714729806301
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2021
Device Model Number7134
Device Catalogue Number7134
Device Lot Number0022438626
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1